# SDR FDEA201108133264

- Difficulty date: August 13, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 37,168 hours, 21,606 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B1201300000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242UJ HAS IMPACT DAMAGE.  CUTOUT DAMAGE, &  FABRICATED REPLACEMENT FLOOR PANEL 242UJ IAW DWG SRZ 25-005, REV J.
